Epidemiological models with prevalence dependent endogenous self-protection measures

Semu Mityiku Kassa, Aziz Ouhinou

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)41-49
    JournalMathematical Biosciences
    Volume229
    Publication statusPublished - 2011

    Cite this

    @article{5ff8dfe8a0df460289b05475a67f26bd,
    title = "Epidemiological models with prevalence dependent endogenous self-protection measures",
    author = "Kassa, {Semu Mityiku} and Aziz Ouhinou",
    year = "2011",
    language = "English",
    volume = "229",
    pages = "41--49",
    journal = "Mathematical Biosciences",
    issn = "0025-5564",
    publisher = "Elsevier Inc.",

    }

    Epidemiological models with prevalence dependent endogenous self-protection measures. / Kassa, Semu Mityiku; Ouhinou, Aziz.

    In: Mathematical Biosciences, Vol. 229, 2011, p. 41-49.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Epidemiological models with prevalence dependent endogenous self-protection measures

    AU - Kassa, Semu Mityiku

    AU - Ouhinou, Aziz

    PY - 2011

    Y1 - 2011

    M3 - Article

    VL - 229

    SP - 41

    EP - 49

    JO - Mathematical Biosciences

    JF - Mathematical Biosciences

    SN - 0025-5564

    ER -